# SDR R61A201407150895

- Difficulty date: July 15, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17005347401
- Condition: Cracked
- Location: Wx Radar Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  UPPER AND LOWER WEATHER RADAR ANTENNA SUPPORTS ARE CRACKED.  MX R & R SUPPORTS IAW SRM 51-40-02,51-41-01. MAJOR REPAIR
